# SDR FDEA202104030817

- Difficulty date: April 3, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 110,120 hours, 22,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5A70703
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND MAINFRAME AT STATION 5-32 LONGERON 12 LEFT FRAME FOUND DENT. CABIN - AT LEFT HAND MAINFRAME STATION 5-32 LONGERON 12 LEFT , DENTED FRAME   REPAIRED AS PER SRM 53-00-07-2R REPAIR 2 FIGURE 201. REPETITIVE INSPECTION REQUIRED -  - INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT   OUT AS PER SRM 53-00-07- 2R TABLE 201 REPAIR 2 - METHOD HIGH FREQUENCEDDY CURRENT.  CURRENT. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
